# SDR AALA202111248841

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 19,623 hours, 8,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: P2070019102
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BRACKET BROKEN. **SUPPLEMENTAL REPORT FOR AALA202111238841: REPLACED MOUNTING BRACKET.** (CLOSED)
